# SDR AALA961451

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 60714622
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1358 - AFTER TAKEOFF DFW DURING INITIAL CLIMB-OUT, CABIN PRESSURIZATION WHEEL BEGAN OSCILLATING AND CABIN TEMPERATURE BECAME HOT ACCOMPANIED BY FUMES AND SMOKE.  AIRCRAFT RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED CABIN TEMPERATURE CONTROLLER.  ACCOMP GROUND ENGINE RUN WITH PACKS OPERATING AND SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMP PACK BURNOUT PROCEDURE.  ACCOMP OVERWIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  ACCOMP FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  (M)
